# SDR ABXA20160329067

- Difficulty date: March 29, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134521
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 TE FLAP SUPPORT, INBD ACTUATOR, BORE, HOLE HAS EVIDENCE OF CORROSION DEFECT.  NOTED REF JC S57-798-24-01 STEP 2 & 3.  REPAIRED IAW REA B657-61988-MR.  CORRODED LEVEL 2, PN 113T1345-21, PART NAME RIB HALF, SN NSN, WS LOCATION AT LT WS 795.  ACFT WAS GNDED.
